Journal article icon

Journal article

Genetics of inflammatory bowel disease.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1136/gut.35.5.696

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, Experimental Medicine Division,
Role:
Author
Journal:
Gut
Volume:
35
Issue:
5
Pages:
696-700
Publication date:
1994-05-05
DOI:
EISSN:
1468-3288
ISSN:
0017-5749
URN:
uuid:8425848f-aa74-48ca-9c5d-659aab1ef2c7
Source identifiers:
135392
Local pid:
pubs:135392

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP